Need you help

Patient

Q: My wife is suffering from Heavy Menstrual cycle and sometimes fluid discharge for that I took her to Gyane and she advised azithromycin Cap. Calciferol powder.After taking the medicine for 2 days now she is suffering from few problems as mentioned below.
1Suffocation
2Nothing seems to her to be stable
3Swelling in foots and hands

.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Recent blood test..??? Should I be concerned? WBC-17.1 High Reference (4-11) Neutrophils-77.4 High Reference (...

Q: I have a ear infection. I am taking antibiotic and today i decided to pour ear drops inside my war - ciprodex. after ...

Q: I have blood clots in my leg at the top of the thigh in the femoral artery. I also have the factor 5 .I was put on X...

Q: Please see attached picture of rash for diagnosis . it has been on and off for a few years

Q: I have this on and off rash on my penis

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews